Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Bipolar and ECT Treatments
Bipolar and ECT Treatments
My short term memory came back yesterday. I am so glad about it. But for some reason I can't eat without getting so nausea after I eat, so I don't know what to think about that except to stop eating. As long that I don't eat I don't feel sick.
Jump to this post
Great news, @mrser52. Guessing you are feeling relieved. Are you attributing the nausea with the ECT treatment, or with something else?
Just a thought about your nausea problem: Often nausea can be a side-effect of a new med. Have you been taking any new meds?
Hi, @mrser52 – thinking of you and the nausea you had mentioned you were dealing with. How is that going?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In